# SDR CA990531007

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 230640098
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GENERATOR WARNING LIGHT FLASHED SEVERAL TIMES AND WOULD NOT PRODUCE ANY OUTPUT.  GENERATOR REPLACED, BUT PROBLEM REMAINED.  VOLTAGE REGULATOR CHANGED AND SYSTEM IS NOW SERVICEABLE.
